MathSciNet Relay Station
MathSciNet bibliographic data
MR656105 (83g:46024) 46E20 (60G25)
Bultheel, Adhemar Inequalities in Hilbert modules of matrix-valued functions. Proc. Amer. Math. Soc. 85 (1982), no. 3, 369–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement